Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Craig, W; Kappeler, T; Strauss, W (1995). Microlocal dispersive smoothing for the Schrödinger equation. Communications on Pure and Applied Mathematics, 48(8):769-860.

Full text not available from this repository.

View at publisher

Abstract

This paper establishes a connection between the microlocal smoothness of solutions of the initial value problem for Schrödinger's equation and the global behavior of bicharacteristics of the principal symbol. In particular, localized initial data gives rise to solutions which are microlocally smooth at all points which are not trapped backwards by the bicharacteristic flow. The origin of the phenomenon is in the dispersive nature of the equation. The results imply microlocal regularity properties of the fundamental solution. ©1995 John Wiley & Sons. Inc.

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1995
Deposited On:18 Feb 2010 12:21
Last Modified:27 Nov 2013 16:50
Publisher:Wiley-Blackwell
ISSN:0010-3640
Publisher DOI:10.1002/cpa.3160480802
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1361016
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0856.35106

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page